RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2009, Volume 11, Number 3, Pages 44–50 (Mi vmj38)  

Boolean models and simultaneous inequalities

S. S. Kutateladze

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: Boolean valued analysis is applied to deriving operator versions of the classical Farkas Lemma in the theory of simultaneous linear inequalities.

Key words: Farkas lemma, theorem of the alternative, interval equations.

Full text: PDF file (138 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.983.27:517.972.8
MSC: 03H10, 47B60, 90C48
Received: 03.08.2009
Language:

Citation: S. S. Kutateladze, “Boolean models and simultaneous inequalities”, Vladikavkaz. Mat. Zh., 11:3 (2009), 44–50

Citation in format AMSBIB
\Bibitem{Kut09}
\by S.~S.~Kutateladze
\paper Boolean models and simultaneous inequalities
\jour Vladikavkaz. Mat. Zh.
\yr 2009
\vol 11
\issue 3
\pages 44--50
\mathnet{http://mi.mathnet.ru/vmj38}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559080}


Linking options:
  • http://mi.mathnet.ru/eng/vmj38
  • http://mi.mathnet.ru/eng/vmj/v11/i3/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:132
    Full text:55
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021